Saudi Toyota Karting Championship 2025



Date: Friday, 13 March 2025 Time: 20:15 hrs Saudi Toyota Karting Championship 2025 Round 2 - SCHEDULE Subject: Document No: 1.2

From: The Stewards All Competitors To:

> Number of pages: 1 Attachments: 0

9.1 ADMINISTRATION SCHEDULE

SESSION	DATE	TIME	LOCATION
ENTRIES OPEN	ON PUBLICATION OF THESE SUPPLEMENTARY REGULATIONS		https://www.saudi- championship.com
ENTRIES CLOSE	13 March 2025	18 : 00	https://www.saudi- championship.com
EVENT REGISTRATION	14 March 2025	19:00 - 20:00	Funxtreme - Track
SCRTUINEERING	14 March 2025	19:00 - 20:00	Funxtreme - Track
DRIVERS BRIEFING	14 March 2025	20:45 <mark>20:30</mark>	Funxtreme - Track
PODIUM CEREMONY	15 March 2025	01:15 <mark>00:15</mark>	Funxtreme - Track

9.2 COMPETITON SCHEDULE

SESSION	DATE	TIME	DURATION/ LAPS
PRACTICE	14 March 2025	21:15 - 21:50 21:00 - 21:30	OPEN TRACK
QUALIFYING SENIOR QUALIFYING	14 March 2025	22:20 - 22:30 22:10 - 22:25	10 MINUTES 15 MINUTES
QUALIFYING JUNIOR	14 March 2025	22:40 - 22:50	10 MINUTES
SPRINT RACE 1 SENIOR SPRINT RACE 1	14 March 2025	23:00 22:50	13 LAPS OR (15 MINUTES) + 1 LAP (WHATEVER COMES FIRST)
SPRINT RACE 1 JUNIOR	14 March 2025	23:25	
FEATURE RACE 2 SENIOR FEATURE RACE 2	14 March 2025	23:55 <mark>23:40</mark>	17 LAPS OR (20 MINUTES) + 1 LAP
FEATURE RACE 2 JUNIOR	15 March 2025	00:20	(WHATEVER COMES FIRST)

Chairmán of the stewards

Elie Semaan Steward

Abdulaziz Alkamel

Steward